# SDR AALA202312122192

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 26,206 hours, 12,411 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT LEFT RIGHT HAND SIDE DOOR INOPERATIVE.  HARD TO CLOSE AND HAD TO TAKE OFF HINGES TO OPEN. REPLACED LAVATORY DOOR PER AMM 25-45-19.
